# SDR MK1Y20180319002

- Difficulty date: March 19, 2018
- Submitted: March 19, 2018
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 94,744 hours, 15,241 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORMANCE OF AD 2012-22-17 AND SB 767-53A0209 FOUND CRACK BY LENGTH OF 0.2364" AT FRAME INNER CHORD TRANSITION RADIUS RT STA 903.5 RBL 89.
